MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE
Catalog Number 05168589190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c702 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received a questionable result for one patient sample tested with crep2 on a cobas 8000 c702 module.The patient sample initially resulted in a negative value for creatinine on the c702 analyzer.An interference was suspected and a serial dilution of the sample was performed using water and a creatinine result of 30 umol/l was obtained on the c702 analyzer.The patient sample was sent to another laboratory where an unknown creatinine jaffe method was used, resulting in a creatinine value of 56 umol/l.The customer performed a polyethylene glycol (peg) precipitation of the sample and repeated on the c702 analyzer and the creatinine result was 50 umol/l.
 
Additional Manufacturer Narrative
The last calibration performed on (b)(6) 2023 was ok.Quality controls recovered within range.A general reagent issue can be ruled out since calibration and qc data are acceptable.The patient had a high igm result of 17.55 g/l.Per product labeling, "in very rare cases, gammopathy, in particular type igm (waldenström¿s macroglobulinemia), may cause unreliable result." the investigation could not identify a product problem.

Brand Name
CREP2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17577898
Report Number1823260-2023-02707
Device Sequence Number8267756
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)Y
Initial Reporter CountrySN
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number05168589190
Device Lot Number71018001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer09/04/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale